MAUDE Adverse Event Report: IMMUCOR, INC. TPHA SCREEN TEST CELLS; FOR THE DETECTION OF ANTIBODIES TO TREPONEMA PALLIDUM

IMMUCOR, INC. TPHA SCREEN TEST CELLS; FOR THE DETECTION OF ANTIBODIES TO TREPONEMA PALLIDUM
Catalog Number 0066826
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support assessed the test well images on the testing instrument using a remote electronic connection method on (b)(4) 2016.The test wells were visually negative.The immucor laboratory tested retention product on 20may2016 and 23may2016, which performed as expected.
 
Event or Problem Description
On (b)(6) 2016, a customer reported unexpected negative outcomes when validating an instrument assay for tpha assay, using tpha screen test cells.

Brand Name
TPHA SCREEN TEST CELLS
Common Device Name
FOR THE DETECTION OF ANTIBODIES TO TREPONEMA PALLIDUM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5702972
Report Number1034569-2016-00129
Device Sequence Number10973444
Product Code MYR
UDI-Device Identifier10888234001485
UDI-Public10888234001485
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
BK120021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 06/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date03/30/2017
Device Catalogue Number0066826
Device Lot Number280006
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2016
Initial Report FDA Received Date06/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1